# SDR DXTA2025100305188

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 3,630 hours, 2,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AS WE TAXIED OUT THE RIGHT MAIN BRAKE WAS PULSATING VERY AGGRESSIVELY   REMOVED WORN TO LIMIT/ FAILED RH MLG BRAKE ASSY AND INSTALLED OVERHAULED BRAKE ASSY. BRAKES BLEED AND OP CHECK AND TAXI CHECK IS GOOD. ALL IN REF WITH  AMM 32-45-21, 32-40-00, 12-13-00, 32-43-05.
